Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 2, Pages 221-228
http://dx.doi.org/10.1155/S0161171292000280

Equiconvergence of some sequences of rational functions

1Department of Mathematical Sciences, K.F.U.P.M., Dhahran, Saudi Arabia
2Department of Mathematics, University of Alberta, Alberta, Edmonton T6G 2G1, Canada

Received 23 April 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. Bokhari and A. Sharma, “Equiconvergence of some sequences of rational functions,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 221-228, 1992. https://doi.org/10.1155/S0161171292000280.